# SDR SWAA2024120272844

- Difficulty date: November 29, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N8779Q
- Make and model: Boeing 737-8
- Aircraft serial: 67760
- Aircraft time: 7,092 hours, 3,504 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Pressure System
- Condition: Abnormal
- Location: Unknown
- Component: Boeing, Boeing, UNKNOWN
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUMES (ELECTRICAL OR RUBBER) SMELLED BY FA'S AT ROW 19/20 IN CRUISE. SMELL WENT AWAY AFTER 2 MINUTES; CAME BACK AFTER 10 MINUTES FOR ABOUT 2 MINUTES. DID NOT REOCCUR. C/W CONDITIONAL INSPECTION PER AMM 05-51-56. NO DEFECTS NOTED.<[01] C/W CONDITIONAL INSPECTION PER AMM 05-51-56. NO DEFECTS NOTED. A/C OK FOR SERVICE.
